# SDR ASAA2015081812972

- Difficulty date: August 18, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 3,995 hours, 1,296 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 3351080010
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 7 TRF ON THE NR 2 ENGINE HAS EVIDENCE OF OIL LEAKAGE, REF. PWR PL-79FCD-12377-1, VENT HOLE IS NOT PLUGGED.  ACFT GROUNDED.  ACCOMPLISHED NR 2 ENGINE AFT SUMP OIC GASKET REPLACEMENT IAW PWR PL-79FCD-12377-4.
